# SDR FDEA200903281091

- Difficulty date: March 28, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6612501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE, EXISTING REPAIR DOUBLER FOUND AT RT STA 860 TO STA 865 STRINGER 34R TO 35R.  FUSELAGE, EXISTING REPAIR DOUBLER AT RT STA 860 TO STA 865 STRINGER 34R TO 35R.  EVALUATED AND FOUND TO BE NOT IN ACCORDANCE WITH THE SRM.  COMPLIED WITH EA 1-5310-127807.  RT SIDE FUSELAGE SKIN EXISTING REPAIR AT STA 860, BETWEEN 34R AND 35R, REPAIR.  CLASSIFIED AS A MAJOR REPAIR AS PER GMM 6-2-100 REV 107.  EO NR 1-5100-7-5001 A4 PT1.
